# SDR FDEA202206061515

- Difficulty date: June 6, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300*
- Aircraft serial: 530
- Aircraft time: 41,399 hours, 21,833 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT:EXISTING STRINGER REPAIR FOUND ON FWD CARGO   COMPARTMENT BTW FR30~31,STGR36L POSITION   COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1,TITLE:A300/A310.RPR IDENT &   SUPPLEMENTAL MX REQ(SMR)TRK,INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE   CURRENT WITH FAA APPROVED DATA:A300-600 SRM 53-10-14-201,PAGE203~206F PARA4,FIG   201(SH-1)THIS REPAIR IS CLASSIFIED AS MAJOR CATEGORY B REPAIR WITH SUPPLEMENTAL   INSPECTION REQUIREMENTS REF TO SRI 53-10-14-201,IIR 53-10-14-2-010-00 FOR DETAIL   INFORMATION.''MAJOR REPAIR''
